MAUDE Adverse Event Report: ENCORE MEDICAL L.P. X-ALT HIGHLY CROSS HIP; LINER 10 DEG HOODED-NEU, MP9, HXE-PLUS, 40MM

ENCORE MEDICAL L.P. X-ALT HIGHLY CROSS HIP; LINER 10 DEG HOODED-NEU, MP9, HXE-PLUS, 40MM
Model Number 932-40-756
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032)
Date of Event 05/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to pain and loss of motion.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as pain.The previous surgery and the surgery detailed in this event occurred 35 days apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history record (dhr) show that the reported component used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the product that may have contributed to the reported event.The device was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to pain.There were no findings during this evaluation that indicate the reported device was defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
X-ALT HIGHLY CROSS HIP
Common Device Name
LINER 10 DEG HOODED-NEU, MP9, HXE-PLUS, 40MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445,
MDR Report Key10112764
Report Number1644408-2020-00472
Device Sequence Number2142610
Product Code OQG
UDI-Device Identifier00888912100335
UDI-Public(01)00888912100335
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130365
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2025
Device Model Number932-40-756
Device Catalogue Number932-40-756
Device Lot Number815N2026
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/04/2020
Supplement Date Received by Manufacturer06/11/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date07/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR